# SDR 96ZZZX3861

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TX
- Make and model: Aerosp AS355E
- Aircraft serial: 5073
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Coating Peel
- Location: Tail Rotor
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PROTECTIVE COATING PEELING FROM SURFACE OF TAIL ROTOR BLADES CAUSING AIRCRAFT VIBRATIONS.  REPLACED TAIL ROTOR BLADES.
